# SDR C77A20170629001

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700197
- Aircraft time: 26,536 hours, 15,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Corroded
- Location: Not Reported
- Part time: 26,536 hours, 15,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HAS BEEN FOUND ON THE CABIN RT SEAT TRACK. REPLACEMENT ACCOMPLISHED IAW DRAWINGS AND SRM.   MAJOR REPAIR.
